# SDR CA150313012

- Difficulty date: February 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,263 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6720 · Tail Rotor Control System
- Part: Grease
- Part number: A31812
- Condition: Frozen
- Location: Tailrotor
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) TAIL ROTOR PEDALS INCLEASINGLY STIFF DURING FLIGHT, NO MECHANICAL OBSTRUCTION FOUND. PEDAL BEARING BLOCK GREASE FREEZING DUE TO LOW OAT.  POSSIBLE IMPROPER GREASE INSTALL.  BLOCKS REMOVED, CLEANED, INSPECTED AND REGREASED WITH A257-1 GENERAL PURPOSE GREASE. PEDALS TESTED, SERVICEABLE.
